Zeros of Gegenbauer and Hermite polynomials and connection coefficients

Nenhuma Miniatura disponível

Data

2004-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Amer Mathematical Soc

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

In this paper, sharp upper limit for the zeros of the ultraspherical polynomials are obtained via a result of Obrechkoff and certain explicit connection coefficients for these polynomials. As a consequence, sharp bounds for the zeros of the Hermite polynomials are obtained.

Descrição

Idioma

Inglês

Como citar

Mathematics of Computation. Providence: Amer Mathematical Soc, v. 73, n. 248, p. 1937-1951, 2004.

Itens relacionados

Financiadores